On a class of semilinear elliptic systems involving Grushin type operator
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 37-50
Printed January 31, 2014
Nguyen Thanh Chung
Quang Binh University
Abstract : Using variational methods, we prove some results on the non-existence and multiplicity of weak solutions for a class of semilinear elliptic systems of two equations involving Grushin type operators with sign-changing nonlinearities. We also shows that the similar results can be obtained for systems of $m$ equations, where $m$ is arbitrary.
Keywords : semilinear elliptic systems, Grushin type operator, non-existence, multiplicity, variational methods
MSC numbers : 34B27, 35J60, 35B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd